# SDR CHQA20131216454

- Difficulty date: December 16, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 25,108 hours, 22,580 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,211 hours, 20,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT PROXIMITY STRIP AT ROWS 8 - 9 WAS FOUND TO BE INOPERATIVE.  MX REPLACED THE FLOOR PROXIMITY STRIP.  OPERATIONS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
